# SDR DALA2022122308349

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,417 hours, 11,161 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL MSP DOORS 1L, 3R AND 3L UNABLE TO DISARM AT THE GATE.   DEFERRED.
